# SDR SIMA20170909009

- Difficulty date: September 9, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 32,746 hours, 27,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES IN FUSELAGE SKIN ARE ELONGATED WHERE SERVICE DOOR OR THRESHOLD ATTACHES TO SKIN STRINGER 16R, FRAMES 20 - 22. REAMED DISCREPANT HOLES TO REMOVE DAMAGE AND PREP FOR INSTALLATION OF FREEZ PLUG BUSHING.
